On the Spectrum of the Magnetohydrodynamic Mean-Field $\alpha^2$-Dynamo Operator

Günther, Uwe; Langer, Heinz; Tretter, Christiane (2010). On the Spectrum of the Magnetohydrodynamic Mean-Field $\alpha^2$-Dynamo Operator. SIAM journal on mathematical analysis, 42(3), pp. 1413-1447. Philadelphia, Pa.: Society for Industrial and Applied Mathematics SIAM 10.1137/100782024

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Tretter, Christiane

ISSN:

0036-1410

Publisher:

Society for Industrial and Applied Mathematics SIAM

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:16

Last Modified:

06 Dec 2013 13:25

Publisher DOI:

10.1137/100782024

Web of Science ID:

000278575900015

URI:

https://boris.unibe.ch/id/eprint/4821 (FactScience: 209455)

Actions (login required)

Edit item Edit item
Provide Feedback